Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On Lie algebras of vector fields


Authors: Akira Koriyama, Yoshiaki Maeda and Hideki Omori
Journal: Trans. Amer. Math. Soc. 226 (1977), 89-117
MSC: Primary 57D25; Secondary 58H05
MathSciNet review: 0431196
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper has two purposes. The first is a generalization of the theorem of Pursell-Shanks [10]. Our generalization goes by assuming the existence of a nontrivial core of a Lie algebra. However, it seems to be a necessary condition for the theorems of Pursell-Shanks type.

The second is the classification of cores under the assumption that the core itself is infinitesimally transitive at every point. As naturally expected, we have the nonelliptic, primitive infinite-dimensional Lie algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D25, 58H05

Retrieve articles in all journals with MSC: 57D25, 58H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1977-0431196-5
PII: S 0002-9947(1977)0431196-5
Keywords: Cores of Lie algebras, multivalued primitive structures
Article copyright: © Copyright 1977 American Mathematical Society